MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D42 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D42 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 130742106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to scapular notching.Revised to an offset glenosphere.No surgical delay.Doi: (b)(6) 2019; dor: (b)(6) 2020; left side.
 
Additional Manufacturer Narrative
This is a duplicate of 1818910-2020-07971.1818910-2020-10889 is being retracted as it is a report duplication.1818910-2020-07971 will be kept for investigational purposes.

Brand Name
DXTEND RETENT PE CUP D42 +6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9969898
Report Number1818910-2020-10889
Device Sequence Number2953277
Product Code KWS
UDI-Device Identifier10603295027522
UDI-Public10603295027522
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130742106
Device Catalogue Number130742106
Device Lot Number5326187
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D42MM; DXTEND RETENT PE CUP D42 +6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight62